# SDR UALA2011050402183

- Difficulty date: May 4, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 46,105 hours, 12,509 cycles
- Engine: Pwa PW4052
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 503111
- Part serial: 24
- Condition: Faulty
- Location: Posit 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT'S AUDIO PANEL UNABLE TO HEAR ILS IDENT SWAPPED CAPTS AUDIO SEL PANEL WITH 2ND OBS SEAT, 2ND OBS SEAT CONSIDERED INOP.  NO PARTS AVAIL. UPDATED MR DATA TO REFLECT CORRECT POSITIONS OF MR PARTS, DEFECTIVE AUDIO SELECTOR PANEL MR23524 -24 LOCATED AT 2ND OBS SEAT. CHANGE AUDIO PANEL AT 2 OBS.
